# SDR SWAA2023030698949

- Difficulty date: February 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2023-99193<[01] REPLACED GUSSET LOCATED BS500D STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 SHEET 209 REV - ;SEE INDIVIDUAL SIGNOFF BELOW;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
